# SDR CALA2015020293058

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,987 hours, 7,464 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, EMER LIGHT ON DOOR 3R, EXIT SIGN, SEAT EMERGENCY EXIT LIGHT FROM 52R TO 43 ARE INOPERATIVE.   REPLACED WHITE BATTERY PACK.  OPERATIONS CHECKED OK.
